# SDR 97ZZZX2714

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87NS
- Make and model: Israel 1124
- Aircraft serial: 432
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 5435021
- Condition: Broken
- Location: Horz Stab Trim
- Component: Learsiegler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOUND LEFT HAND JACK SCREW ON PITCH TRIM ACTUATOR S/N 7082-08AA BROKEN.  HIGH CYCLES AND HEAVY USE OF THRUST REVERSERS CAUSE VIBRATION IN THE TAIL WHICH COULD HAVE RESULTED IN THIS FAILURE.  INSTALLED 4-3-86.  LANDINGS SOH, 3,457.
